It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-05-2006, 03:21 PM   #1
Senior Veteran
(female)
 
Lady50's Avatar
 
Join Date: May 2004
Location: Missouri
Posts: 2,876
Lady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB User
Question Postmenopause question

I am postmenopause 4 or 5 years. Is it possible to still have monthly cycles without the bleeding? I have been having some breast tendernss for a couple of weeks. Just trying to see if it is from hyperthyroidism or postmenopause.
__________________
** RAI ablation for Graves disease 2004**

 
Old 07-06-2006, 09:14 AM   #2
Senior Veteran
(female)
 
Join Date: Mar 2004
Location: Chicago, Illinois
Posts: 2,122
ainfante HB Userainfante HB Userainfante HB User
Re: Postmenopause question

yes. you could also get your period back, happened to a friend of mine.

 
Sponsors Lightbulb
   
Old 07-06-2006, 11:42 AM   #3
Senior Veteran
(female)
 
Lady50's Avatar
 
Join Date: May 2004
Location: Missouri
Posts: 2,876
Lady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB User
Re: Postmenopause question

AAAARG!!!! Sure don't want that to happen. I stopped HRT awhile back. Think I might get some natural progesterone cream to hold back the estrogen. I have heard that breast cancer is more common in estrogen dominance.
__________________
** RAI ablation for Graves disease 2004**

 
Old 07-06-2006, 02:15 PM   #4
Senior Veteran
(female)
 
Join Date: Mar 2004
Location: Chicago, Illinois
Posts: 2,122
ainfante HB Userainfante HB Userainfante HB User
Re: Postmenopause question

Yes breast cancer can be with estrogen dominance, but check this out
I use to use progesterone creme, the natural for years. Well when I started to go through perimenopause, my gyne said that the progesterone creme was causing me to get fibroids in my breast. So I had two mammograms coz they were afraid i had something. Anyway, she convinced me to get off the progesterone creme for awhile and I still dont' use it. The fibroids went away. My breasts are normal now. So it's a controversy between too much estrogen and too much progesterone.

 
Old 07-11-2006, 07:34 AM   #5
Senior Veteran
(female)
 
Join Date: Sep 2003
Location: Cincinnati,Ohio
Posts: 1,009
twanger HB User
Re: Postmenopause question

I am 3 years post and sometimes I feel as if I am going to have a period. I have all the phantom symptoms.

I wonder how long this lasts.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anxiety Causing me to Question Relationship? KMH1339 Anxiety 5 07-11-2010 08:48 AM
question on pulse/bp wolverinete High & Low Blood Pressure 3 04-23-2010 02:38 PM
question about postmenopause birdiej Menopause 3 01-23-2007 12:01 PM
Question, About Thyroid Medication, And High Blood Pressure Medication, Interacting.. Jenny C. Thyroid Disorders 12 01-08-2007 12:10 PM
Postmenopause question Lady50 Menopause 0 09-05-2006 12:20 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Titchou (59), STLouisgal (27), WhistleDixie (21), missy222 (20), solofelix (17), jojopooh (17), irisrose (17), jwatt (10), georgina77 (9), noreaster88 (8)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 09:52 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!